# SDR AALA991910

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Worn
- Location: Bs 864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD OF NR 3 SEAT TRACK FLOORBEAM WORN AT FS 864.  BLENDED OUT AREA DYE CHECKED.  INSTALLED ODUBLER PER ESO 80559.  (M)
